# SDR DALA14008370996

- Difficulty date: February 8, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 58,352 hours, 42,118 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Disengaged
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, NOTED L1 SLIDE PARACHUTE PINS NOT ENGAGED.   REPLACED L1 SLIDE IAW WORK CARD 2500-4484.
